×

zbMATH — the first resource for mathematics

On decomposition of r-partite graphs into edge-disjoint Hamilton circuits. (English) Zbl 0322.05128

MSC:
05C35 Extremal problems in graph theory
05C99 Graph theory
PDF BibTeX XML Cite
Full Text: DOI
References:
[1] Berge, C., Graphes et hypergraphes, (1970), Dunod Paris · Zbl 0213.25702
[2] Dirac, G.A., On Hamiltonian circuits and Hamiltonian paths, Math. ann., 197, 57-70, (1972) · Zbl 0222.05114
[3] Harary, F., Graph theory, (1969), Addison-Wesley Reading, Mass · Zbl 0797.05064
[4] Laskar, R.; Auerbach, B., On Hamilton circuits of r-partite graphs, (November 1973), Clemson University, preprint
[5] Lucas, E., Récréations mathematiques, I-IV, Vol. II, 162-168, (1882-1894), Paris
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.